# SDR AALA20021792

- Difficulty date: December 9, 2002
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5910244125
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 830 - DURING CLIMB-OUT FROM PDX AT 27,000 FEET TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  AFTER RED BOX, LIGHT WENT OUT.  LIGHT FLICKERED A FEW TIMES THE NEXT 4 MINUTES.  SEEMED TO BE ASSOCIATED WITH RIGHT DUCT TEMPERATURE.  LANDED DENT WITHOUT INCIDENT.  REPLACED RIGHT TEMPERATURE SENSING DUCT ASSEMBLY AND LOWER FLEX DUCT.  RAN PACKS AND LEAK CHECKED.   NO LEAKS NOTED, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT REMAINED OFF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
